# SDR DALA2025042303187

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,154 hours, 29,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 DOOR HANDLE TRIM COVER PLATE DAMAGED / MISSING / LOCATIONS:610. DOOR HANDLE LOOSE, LIFTED UP ABOUT 2INCHES IN FLIGHT. CORRECTIVE ACTION: FOUND DOOR R4 FWD VENT COVER BENEATH DOOR ON THRESHOLD. REMOVED OBSTRUCTION AND REATTACHED FWD VENT COVER. DOOR HANDLE FUNCTIONS NORMALLY. (0925295)
